Bifurcations and dynamics emergent from lattice and continuum models of bioactive porous media
Krause, A Beliaev, D Van Gorder, R Waters, S (24 Feb 2017)
Lattice and Continuum Modelling of a Bioactive Porous Tissue Scaffold
Krause, A Beliaev, D Van Gorder, R Waters, S (24 Feb 2017)
A new multistable jerk system with Hopf bifurcations, its electronic circuit simulation and an application to image encryption
Sambas, A Abd El Atty, B Abd El Latif, A Moroz, I Vaidyanathan, S International Journal of Computer Applications in Technology volume 67 issue 1 29 (01 Jan 2021)
Mathematical modelling, bifurcation analysis, circuit design and FPGA implementation of a 5D hyperchaotic weather fluctuation model with a line of equilibrium points
Safaan, S Bermudez Marquez, C Sambas, A Moroz, I Tlelo Cuautle, E Vaidyanathan, S International Journal of Modelling Identification and Control volume 43 issue 4 267-283 (01 Jan 2023)
Optimal investment with inside information and parameter uncertainty
Danilova, A Monoyios, M Ng, A (16 Nov 2009)
Malliavin calculus method for asymptotic expansion of dual control problems
Monoyios, M (28 Sep 2012)
Executive stock option exercise with full and partial information on a drift change point
Henderson, V Kladívko, K Monoyios, M Reisinger, C (28 Sep 2017)
Duality for optimal consumption with randomly terminating income
Davey, A Monoyios, M Zheng, H (30 Oct 2020)
Zero-patterns of polynomials and Newton polytopes
Lauder, A Journal of Combinatorial Theory Series A volume 102 issue 1 10-15 (Apr 2003)
Wolfgang Haken, 1928–2022
Callahan, P Kapovich, I Lackenby, M Shalen, P Wilson, R Notices of the American Mathematical Society volume 70 issue 09 1 (01 Oct 2023)
Subscribe to